# SDR R61A2023090500472

- Difficulty date: August 18, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 40,969 hours, 27,897 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Plate
- Part number: 17003983001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP CORRODED ON FRAME 17 FROM CENTER LINE TO STRINGER 28L. REMOVED AND INSTALLED SHEAR CLIP ON FRAME 17 FROM CENTER LINE TO STRINGER 28L. REF SRM 51-40-08.
